Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    please help
    avatar
    An_242246 posted:
    My son has been to multiple doctors and specialty clinics over the years and has not had his problem figured out. He has recurrent vertigo and what appears to be what doctors have called ataxia type symptoms when having this vertigo. It is affecting his daily living, such as school, severely and i am very frustrated with this. I am to the point where I just want to tell the doctors that I want to know what is wrong with him and to fix it. Does anyone have any answers?
    Reply
     
    avatar
    susiemargaret responded:
    hello, A224 --

    i am so sorry that your son has been suffering from these symptoms. i know it must be frustrating and scary for both of you.

    for other readers, ataxia means loss of coordination. vertigo means having the illusion of motion. these problems in combination could signal a problem with the brain or, less seriously, the inner ear.

    i know you said that your son has been to some "specialty clinics," but has he seen either a neurologist or an ear/nose/throat specialist, preferably one who has experience with vertigo?

    i hope you can find a resolution soon.

    -- susie margaret
    what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
     
    avatar
    momfighting responded:
    Has your child experienced fainting? Has anyone brought up POTS? Postural Orthostatic Tachycardia Syndrome can cause dizziness.

    I just wanted to throw that out there, because it took almost 15 months of fainting and vertigo before my daughter was diagnoised by a cardiologist at Childrens National Medical Center. The diagnoses was confirmed with a Tilt Table Test.

    My prayers to you and your family.


    Helpful Tips

    doctor/patient experience with rytary
    Hi- I am a cc physician who was diagnosed 6 years ago at age 41--I have not had tremor or dyskinesia but certainly have significant off ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center